RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 144, Number 1, Pages 37–39 (Mi dan26440)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Infinite-dimensional representations of the complete matrix group

A. A. Kirillov

Lomonosov Moscow State University

Full text: PDF file (481 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 23.12.1961

Citation: A. A. Kirillov, “Infinite-dimensional representations of the complete matrix group”, Dokl. Akad. Nauk SSSR, 144:1 (1962), 37–39

Citation in format AMSBIB
\Bibitem{Kir62}
\by A.~A.~Kirillov
\paper Infinite-dimensional representations of the complete matrix group
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 144
\issue 1
\pages 37--39
\mathnet{http://mi.mathnet.ru/dan26440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0139691}
\zmath{https://zbmath.org/?q=an:0119.26804}


Linking options:
  • http://mi.mathnet.ru/eng/dan26440
  • http://mi.mathnet.ru/eng/dan/v144/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Gel'fand, “Representations of the full linear group over a finite field”, Math. USSR-Sb., 12:1 (1970), 13–39  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:65
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019